# SDR ASAA2018040424128

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 35,714 hours, 10,595 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 35,713 hours, 10,595 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FAIL INDICATION AFTER ENGINE SHUTDOWN.   ACFT GROUNDED.   REMOVED THE NR 2 ENGINE START BRAKE ASSEMBLY IAW AMM 76-11-10-010-801-F00. PRIOR TO REMOVAL OF START BRAKE ASSY ACCOMPLISHED STEPS E(1), (5), (6) E (13-20) IAW FIM 73-05, TASK 805.  NO DEFECTS FOUND.  INSTALLED THE NR 2 ENGINE START BRAKE ASSY IAW AMM 76-11-10-420-801-F00.  OPS TESTED GOOD.  IDLE RUN NR 2 ENGINE,  NO FAULTS DURING OR AFTER SHUTDOWN.
